# SDR CA121024004

- Difficulty date: October 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 601R850873
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING TASK : RJ2-32-900-703 FOR FUNCTIONAL CHECK OF THE NOSE AND MLG MANUAL RELEASE SYS ON THE ACFT WHICH WAS UNDERGOING A C-CHECK, THE AME FOUND THE LANDING GEAR ALTERNATE RELEASE PULL HANDLE WILL NOT REMAIN IN THE DEPLOYED POSITION WHEN PULLED.  DECISION WAS MADE TO REPLACE THE HANDLE WITH NEW.  THE FIRST NEW HANDLE FROM STOCK , PN 601R85087-3, SN 1187 ISSUED FROM STORES WAS FOUND DEFECTIVE. THE CABLE WAS FOUND PARTIALLY COILED AND TRAPPED INSIDE THE MECHANISM.  UPON FURTHER INVESTIGATION, THE CABLE WAS RELEASED FROM INSIDE THE MECHANISM AND FOUND TO BE BADLY KINKED.  A GMF212 WAS CREATED AND THE HANDLE WAS REROUTED BACK TO STORES.  CONTROL ASSY 81833 2605890-001 AERO CONTROL EX 88308 601R85087-3, N622-2740, SN 1187, MFR 08/10.  THE SECOND NEW HANDLE, PN 601R85087-3, SN 1189 ISSUED FROM STORES WAS ALSO FOUND DEFECTIVE.  THE HANDLE, INCLUDING THE STOW BUTTON MECHANISM, WERE FOUND TO BE INSTALLED BACKWARDS IN RELATION TO THE HANDLE INSTALLATION ORIENTATION. IF THE HANDLE WERE TO BE INSTALLED THE WRITING ON THE HANDLE WOULD HAVE BEEN UPSIDE DOWN. A GMF212 WAS CREATED AND THE HANDLE WAS REROUTED BACK TO STORES.  HERE IS A DETAILED PART INFO AS FOUND ON EACH HANDLE ASSY.  CONTROL ASSY 81833 2605890-001 AERO CONTROL EX 88308 601R85087-3 N622-2740, SN 1189, MFR 10/10.
